# SDR CALA2017090803077

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR VERTICAL SUPPORT CRACKED. REMOVED AND REPLACED THE VERTICAL SUPPORT IAW SRM 51-72-11-911-001, AND ER 5100R01017 REV D.
